U.S. doctors online nowAsk doctors free
Canada
A 40-year-old female asked:

can taking clarithromycin make my teeth ache?

2 doctor answers4 doctors weighed in
Dr. Alex Shvartsman
Cosmetic Dentistry 25 years experience
No: In fact it is a great antibiotic for bony tooth infections.
Dr. Charles Kattuah
Dentistry 23 years experience
Not usually: Clarithromycin is an antibiotic used to treat a variety of infections. It does have a fair amount of adverse affects but toothache is not one that is listed. About 2% of the patients experienced headaches during trials of this medication. If you don't have any oral problems it may be an adverse effect but if you are not sure then a trip to the dentist is advised to rule out tooth related problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.